# SDR FDEA201809252722

- Difficulty date: September 25, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,138 hours, 34,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC274027
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SURFACE APPROX XIFH 207, TWO CRACKS AROUND FASTENERS. CONFIRMED USING NDT HFEC. DOUBLER REPAIRED PER SRM 57-10-00 FIG 85 SHEET 3 VOL 1.  REF EA 8-5700-T0342609.
